# SDR SWAA2025010982893

- Difficulty date: January 4, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,709 hours, 17,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT LIGHT INOPERATIVE.   RELAMPED LEFT OVERWING EMERGENCY EXIT LIGHT AND PERFORMED GOOD OPERATIONAL CHECK PER AMM 33-51-04-960-801.
